# SDR USAA2012112600013

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 39,290 hours, 16,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BEAM AT FR66, Y765.  REPLACED SEAT TRACK BEAM AT FR66, Y765 IAW A319 SRM 51-42-11.
